# SDR HNAA2024040800321

- Difficulty date: March 10, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E027141 CARGO DOOR INNER SKIN IS CHAFED AT VB2 AND HB3.  FABRICATED AND INSTALLED REPAIR DOUBLER TO CARGO DOOR INNER SKIN AT VB2 AND HB3 IAW ETD2024-145-008192 REV.:/ AND EMB 145 SRM 52-30-01 RE, EMB 145 SRM 51-40-02 AND EO1-52-24-0223
